# SDR DALA2024071507127

- Difficulty date: July 12, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 58,413 hours, 30,560 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Gouged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3138 GOUGE UPPER SPAR ON WEB LOCATED AT RIB 8 TO RIB 9 INBOARD SIDE ON RH PYLON. CORRECTIVE ACTION: REPAIRED PER ER/A 619020-14. (0443580)
